

10/29/2018 DAY 1

- 11:30am Registration Opens (Versailles Foyer)
- 12:30 2:45pm General Session (Versailles Ballroom) John Rohlf Moderator Summit Logistics, Jeffrey Zaharewicz Welcome, FHWA Acting Administrator Brandye Hendrickson Building an Innovation Culture, Tony Furst AASHTO Stakeholder Remarks, AASHTO Executive Director Frederick G. "Bud" Wright Success! Town Hall, Kevin Ward – Facilitator Lightning Rod, Ready, Set, Go – Sara Lowry
- 2:45 3:00pm Break (Versailles Foyer)
- 3:00 4:30pm

Innovation Breakout Sessions (90 min)							
Alpine 1	Alpine 2	Bern	St. Moritz	Matterhorn			
(Lobby Level)	(Lobby Level)	(Lobby Level)	(Lobby Level)	(Lobby Level)			
Safe Transportation for Every Pedestrian (STEP)	Advanced Geotechnical Exploration Methods	Weather- Responsive Management Strategies	Value Capture: Capitalizing on the Value Created by Transportation	Virtual Public Involvement			

4:30 – 5:00pm Recap, Day 2 Logistics (Versailles Ballroom)

10/30/2018 DAY 2

7:15 – 8:15am Breakfast (Versailles Ballroom) (Overview of STIC Incentive and AID Demo Grant Programs)

8:15 – 9:45am	Innovation Breakout Sessions (90 min)						
	Alpine 1 (Lobby Level)	Alpine 2 (Lobby Level)	Bern (Lobby Level)	St. Moritz (Lobby Level)	Matterhorn (Lobby Level)		
	Use of Crowdsourcing to Advance Operations	Project Bundling	Unmanned Aerial Systems (UAS)	Value Capture: Capitalizing on the Value Created by Transportation	Reducing Rural Roadway Departures		

9:45 – 10:00am Break (Versailles Foyer)

(Continued on next page)





10:00 – 11:30am	Innovation Breakout Sessions (90 min)						
	Alpine 1 (Lobby Level)	Alpine 2 (Lobby Level)		ern y Level)	St. Moritz (Lobby Level)	Matterhorn (Lobby Level)	
	Use of Crowdsourcing to Advance Operations	Collaborative Hydraulics (CHANGE)	Aerial	anned Systems IAS)	Forum: Innovation at the Local Leve	Virtual Public Involvement	
11:30 – 12:45pm	m Lunch, Keynote Speaker: AASHTO Executive Director Frederick G. "Bud" Wright (Versailles Ballroom)						
12:45 – 1:00pm	Break (Versailles Foyer)						
1:00 – 2:15pm	Roundtable Discussion "From Research to Practice" (Versailles Ballroom)						
2:15 – 2:30pm	Trivia Challenge, Thomas Harmon – MC (Versailles Ballroom)						
2:30 – 4:00pm	State Based Caucuses – States Develop Draft Implementation Plans						
	Alpine 1 (Lobby Level)	Alpine 2 (Lobby Level) Kansas Zurich (Lower Level) Illinois		Bern (Lobby Level)		Matterhorn (Lobby Level)	
	Oklahoma			Minnesota		lowa	
	St. Moritz (Lobby Level)			Basel (Lower Level)		Versailles Ballroom	
	Texas			Missouri		South Dakota Nebraska	
	Interlaken (Lower Level)	Zermatt (Lobby	Level)	Davos	(Lobby Level)	Geneva (Lower Level)	
	Wisconsin	North Dakota		Michiga	n	Indiana	
4:00 – 5:00pm	State Caucuses Sharing & Wrap-up (Versailles Ballroom)						

4:00 – 5:00pm State Caucuses Sharing & Wrap-up (Versailles Ballroom)

5:00pm Adjourn, Thank you – safe travels

Ideas, suggestions, comments...

innovation@dot.gov



